I have been back on my regular dose of 30 mg since I relapsed on jan 21 since I reduced my dose. So far not so good I feel super anxious and agitated my anxiety is not even letting me relax at home it's really bothering me this medicAtion was a blessing but I got all the side effects this time since I didn't start up slow like the first time I just jumped to 30mg. Every morning I'm just waking up anxious and feeling my anxiety already. Will these symptoms pass? I'm also not having as much appetite as I should be with this medication. What is going on?? Again this medicine worked wonders I just reduced it significantly for about a month and a half and I don't know if my anxiety is worse right now because I relapsed or because my medication! Hellp!!
I also did the same thing. I lowered my dose of Wellbutrin (generic) and had rebound depression with anxiety. It is a hard road to get back on. I am still struggling.
It also could be that you jumped back to your regular dose and it is giving you all the side effects that you avoided the first time by starting at a lower dose. You could also take a lower dose and work back up like you did the first time. Your increase in anxiety could be a combo of rebound anxiety and the paroxetine start up. Not uncommon for the antidepressants to increase anxiety until they reach a therapeutic dose. Try to give it more time. Usually the side effects will decrease in the next couple of weeks. Lets us know how it goes. My thoughts are with you.
- Paroxetine Information for Consumers
- Paroxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paroxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2009 • 1 answer
Posted 29 Mar 2012 • 2 answers
Posted 28 Mar 2013 • 2 answers
Posted 27 Jan 2014 • 3 answers
Posted 15 Feb 2016 • 2 answers